U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

I am 5 weeks pregnant, and drank 2 compral tablets this morning of 400mg aspirin each, i wasn't yet aware that aspirin is dangerous, and am now worried that it will negatively impact the embrio. please assist me in what to do?

1 doctor answer1 doctor weighed in
Dr. Yvette Kratzberg
Pediatrics 24 years experience
Bleeding: Aspirin/Motrin/Alleve and other NSAIDS are dangerous in pregnancy because they causing thinning of the blood and can cause bleeding and hemorrhage. Watch for bleeding or spotting and report this issue to your OB Dr. ASpirin does not cause developmental abnormalities in the Embryo itself.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 5, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.